# SDR QXEA2016053100357

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,547 hours, 13,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8, BS 570 TO 670, LT SIDE INBD CORRODED BEYOND LIMITS.  SEAT TRACK  REMOVED AND REPLACED IAW SRM 51-42-05 AND 51-40-15 & DWG 85338210.
